On Hardy spaces associated with Bessel operators

  1. Betancor, J.J. 1
  2. Dziubański, J. 2
  3. Torrea, J.L. 3
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Institute of Mathematics, University of Wroclaw
  3. 3 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    GRID grid.5515.4

Journal:
Journal d'Analyse Mathematique

ISSN: 0021-7670

Year of publication: 2009

Volume: 107

Issue: 1

Pages: 195-219

Type: Article

Export: RIS
DOI: 10.1007/s11854-009-0008-1 SCOPUS: 2-s2.0-63849255092 GOOGLE SCHOLAR
Data source: Scopus